# SDR DL76L953988

- Difficulty date: October 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N185DN
- Make and model: Boeing 767332
- Aircraft serial: 27961
- Engine: Pwa PW4060
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Component: 7911004089
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RT ENGINE COMPUTED THRUST LIMIT INDICATOR IN EPR GAUGE INDICATES APPROXIMATELY .10 LOW IN CRUISE, LT ENGINE 1.69 RT ENGINE 1.57.  REPLACED RT ENG EEC, R/U OK AT HIGH POWER.  R/U REP TEST 15 PFHB.
